Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Certain problems of differential imbedding


Author: Yasurô Tomonaga
Journal: Proc. Amer. Math. Soc. 14 (1963), 787-789
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0154291-2
MathSciNet review: 0154291
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Chern, On curvature and characteristic classes of a Riemann manifold, Abh. Math. Sem. Univ. Hamburg 20 (1955), 117-126. MR 0075647 (17:783e)
  • [2] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Springer, Berlin, 1956. MR 0082174 (18:509b)
  • [3] W. S. Massey, On the cohomology ring of a sphere bundle, J. Math. Mech. 7 (1958), 265-289. MR 0093763 (20:283)
  • [4] M. F. Atiyah and F. Hirzebruch, Quelques théorèmes de non-plongement pour les variétés différentiables, Bull. Soc. Math. France 87 (1959), 383-396. MR 0114231 (22:5055)
  • [5] I. M. James, Some embeddings of projective spaces, Proc. Cambridge Philos. Soc. 55 (1959), 294-298. MR 0109350 (22:236)
  • [6] Y. Tomonaga, Differentiable imbedding and cobordism of orientable manifolds, Tôhoku Math. J. 14 (1962), 15-23. MR 0139173 (25:2609)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154291-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society